# SDR DEBA401PP2

- Difficulty date: December 5, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N401PP
- Make and model: Raythn 390
- Aircraft serial: RB130
- System (JASC): 5755 · Spoilers
- Part: Switch
- Part number: 402EN5068
- Condition: Malfunctioned
- Location: Speed Brakes
- Part time: 190 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON ACCELERATION FOR TAKEOFF THE CREW RECEIVED A TAKEOFF CONFIGURATION WARNING HORN AT 100KTS, PRIOR TO ROTATION.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  THE AIRCRAFT RETURNED TO THE RAMP.  WHILE TROUBLESHOOTING THE PROBLEM CORRECTED ITSELF.   DETERMINED THAT THE RIGHT SPEED BRAKE INBOARD PANEL STOW SWITCH MUST BE AT FAULT.  REMOVED AND REPLACED SWITCH.  SIMULATED FAILURE AND IT DUPLICATED THE SYMPTOMS.  COMPLETED TESTING AND PERFORMED TEST FLIGHT SATISFACTORILY.
